Title: Identification of invariants of (over)parameterized models: Finite sample results
Authors: Pintelon, R ×
Schoukens, Joannes
Vandersteen, G
Rolain, Y #
Issue Date: May-1999
Publisher: Ieee-inst electrical electronics engineers inc
Series Title: IEEE Transactions on automatic control vol:44 issue:5 pages:1073-1077
Abstract: This paper shows that a certain class of estimates of invariants of (over)parameterized models are with probability one independent of the particular (over)parameterization chosen. The result is nonasymptotic, and the estimators considered minimize a cost function that is invariant with respect to the same parameter transformation as the overparameterized model.
ISSN: 0018-9286
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science